Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Grand Forks, ND

July 23, 20154 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 23, 2015, 9:23 PM CDT for 4 counties in North Dakota. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2015, 9:23 PM CDT (02:23 UTC)
Expired
Jul 23, 2015, 10:15 PM CDT
In force
52 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benson County, ND, Cavalier County, ND, Ramsey County, ND, Towner County, ND

The radar

The Minot AFB radar (KMBX), 142 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 9:40 PM CDTTSTM WND DMG2 N Webster, NDMULTIPLE 5-6 INCH TREE BRANCHES BROKEN OFF. TIME ESTIMATED FROM RADAR.
Jul 23, 9:40 PM CDTTSTM WND DMGWebster, NDAN ALMOST COMPLETED NEW SEED BUILDING WAS BLOWN OVER. THIS BUILDING WAS WOODEN FRAMED WITH ABOUT 10 RAFTERS LEFT TO PUT ON BEFORE COMPLETION. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2327 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS53 KFGF 240223
SVRFGF
NDC005-019-071-095-240315-
/O.NEW.KFGF.SV.W.0082.150724T0223Z-150724T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
923 PM CDT THU JUL 23 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CAVALIER COUNTY IN NORTHEASTERN NORTH DAKOTA...
  RAMSEY COUNTY IN NORTHEASTERN NORTH DAKOTA...
  EASTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN TOWNER COUNTY IN NORTHEASTERN NORTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 921 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EGELAND TO NEAR MAZA TO NEAR BRINSMADE TO 7 MILES
  SOUTHWEST OF OBERON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OBERON AND PENN AROUND 930 PM CDT.
  CALIO AROUND 935 PM CDT.
  MUNICH AND STARKWEATHER AROUND 940 PM CDT.
  LAKEWOOD PARK...GARSKE AND WEBSTER AROUND 945 PM CDT.
  DEVILS LAKE AND CAMP GRAFTON AROUND 950 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4814 9943 4840 9931 4870 9920 4865 9837
      4830 9844 4802 9853 4785 9854 4785 9944
TIME...MOT...LOC 0221Z 278DEG 29KT 4862 9909 4838 9915 4815 9922 4784
9931

HAIL...0.75IN
WIND...60MPH
 
$$

TG
1 follow-up statement
005 
WWUS53 KFGF 240242
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
942 PM CDT THU JUL 23 2015

NDC005-019-071-095-240315-
/O.CON.KFGF.SV.W.0082.000000T0000Z-150724T0315Z/
CAVALIER ND-RAMSEY ND-BENSON ND-TOWNER ND-
942 PM CDT THU JUL 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CAVALIER...RAMSEY...EASTERN BENSON AND SOUTHEASTERN
TOWNER COUNTIES...

AT 942 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GARSKE...OR 16
MILES NORTH OF DEVILS LAKE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  DERRICK AROUND 1000 PM CDT.
  EDMORE AROUND 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4814 9930 4839 9920 4869 9906 4865 9837
      4830 9844 4802 9853 4785 9854 4785 9934
TIME...MOT...LOC 0242Z 264DEG 40KT 4835 9884 

HAIL...0.88IN
WIND...60MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:35 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 23, 6:35 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
635 PM CDT THU JUL 23 2015

.UPDATE...
ISSUED AT 635 PM CDT THU JUL 23 2015

FORECAST LOOKS TO BE ON TRACK WITH THUNDERSTORM ACTIVITY STILL
WEST OF THE AREA. LOOKING LIKE STORMS WILL REACH THE RED RIVER
AROUND OR JUST BEFORE MIDNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 300 PM CDT THU JUL 23 2015

THIS EVENING AND TONIGHT SEVERE POTENTIAL...FRONT IS CURRENTLY
(20Z) LOCATED FROM NORTH OF WINNIPEG INTO NORTH CENTRAL NORTH
DAKOTA TO NEAR DICKINSON. THUNDERSTORMS HAVE ALREADY INITIATED
ALONG THIS FEATURE IN CANADA (WHERE THE MID- LEVEL CAP IS
WEAKER)...AND WOULD EXPECT THAT THE FORCING ALONG THIS FEATURE IN
NORTH DAKOTA COMBINED WITH A WEAKENING CAP WILL BE ABLE TO
INITIATE STORMS BY MID-LATE AFTERNOON ACROSS CENTRAL NORTH DAKOTA.
MLCAPE 2000-4000 J/KG EXISTS AHEAD OF THIS FEATURE (AT LEAST ALONG
AND WEST OF THE RED RIVER VALLEY). ANTICIPATE ACTIVITY THAT
DEVELOPS WEST OF THE REGION WILL ORGANIZE INTO SOME SORT OF
EASTWARD MOVING COMPLEX...CONSIDERING THAT GUIDANCE INDICATES
INCREASING DEEP LAYER SHEAR (40 KNOT 500MB JET) AND A DEVELOPING
40 KNOT 850MB JET. IN FACT...HRRR HAS BEEN CONSISTENT RUN TO RUN
SHOWING A QLCS EVENT WITH AREAS OF SEVERE WIND GUSTS ACROSS E ND
AND ADJACENT PORTIONS OF MN. SPC IN ON BOARD WITH THIS ASSESSMENT
INDICATING AN ENHANCED RISK OF SEVERE STORMS FOR DAMAGING WINDS. QLCS
TORNADO ALSO POSSIBLE...ESPECIALLY SE ND WHERE 0-3KM SHEAR WILL
BE WEST 30-40 KNOTS. BRIEF HEAVY RAIN LIKELY...BUT THE SYSTEM
APPEARS IT WILL BE MORE PROGRESSIVE TO PREVENT WIDESPREAD FLASH
FLOOD POTENTIAL. USED THE LATEST HRRR FOR TIMING OF POPS.

FRIDAY-FRIDAY NIGHT...ZONAL FLOW DEVELOPS AND ALTHOUGH
THUNDERSTORMS MAY BE POSSIBLE WITH ANY WEAK FAST MOVING
WAVE...MOST GUIDANCE INDICATES INSTABILITY (LOW LEVEL MOIST AXIS)
WILL BE EAST OF THE REGION BY 18Z FRIDAY. KEPT WITH A MOSTLY DRY
FORECAST AND COOLER (NEAR NORMAL) TEMPERATURES.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 300 PM CDT THU JUL 23 2015

SATURDAY-SUNDAY...ZONAL FLOW CONTINUES...WITH NO STRONG SIGNAL FOR
PRECIPITATION AMONG THE MODELS. THERE ARE SOME MODEL DIFFERENCES
SATURDAY/SATURDAY NIGHT WITH LOW LEVEL MOISTURE RETURN AND UPPER
LEVEL ENERGY. KEPT A CHANCE FOR THUNDER ACROSS THE SOUTHERN
FA...BUT CONFIDENCE NOT HIGH. TEMPERATURES AGAIN CLIMB TO ABOVE
NORMAL VALUES.

SUNDAY NIGHT-THURSDAY...UPPER RIDGING AND PERSISTENT LOW-LEVEL
SOUTHERLY FLOW WILL STILL KEEP WARM AND HUMID AIR IN PLACE FOR THE
FIRST DAY OF THE EXTENDED PERIOD...WITH HIGHS WELL UP IN THE 80S.
STRONG UPPER WAVE LIFTING FROM PAC NW TO SOUTHERN CANADA WILL
CLOSE OFF...WITH AN ANOMALOUSLY DEEP SURFACE LOW INDICATED
NORTHERN HIGH PLAINS BY MON NIGHT INTO TUESDAY. STACKED LOW WILL
BE NEARLY STATIONARY WEST OF THE FORECAST AREA WHILE SEVERAL
BOUNDARIES MOVE TO THE EAST OVER NORTHERN PLAINS AND INTO
MINNESOTA TUE/WED WITH CHC POPS PREVAILING. THE COMPLEX IS LIKELY
TO MOVE THROUGH THE REGION WED NIGHT INTO THURS ACCOMPANIED BY A
GUSTY WIND SHIFT TO NW AND A DRIER REGIME TO END THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 635 PM CDT THU JUL 23 2015

PRIMARY THREAT WILL BE THUNDERSTORMS PUSHING EAST TO WEST ACROSS
THE REGION TONIGHT. STRONG WINDS WILL BE POSSIBLE...WITH STORMS
REACHING THE MN/ND BORDER BY MIDNIGHT OR JUST BEFORE. LOW CLOUDS
MAY LINGER BEHIND STORMS INTO MORNING HOURS AT KBJI.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...KNUTSVIG
SHORT TERM...TG
LONG TERM...WJB/TG
AVIATION...KNUTSVIG
Hazardous weather outlook, Jul 23, 6:37 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 AM CDT THU JUL 23 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-241145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
637 AM CDT THU JUL 23 2015

...RISK OF SEVERE THUNDERSTORMS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
CENTRAL NORTH DAKOTA THIS AFTERNOON SPREADING EAST TONIGHT. STORMS
ARE EXPECTED TO MOVE INTO THE DEVILS LAKE BASIN AFTER 5PM AND INTO
THE VALLEY REGION AFTER 8PM AND ACROSS NORTHERN MINNESOTA AFTER 11 PM.
THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS ALTHOUGH
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS SHOULD
DIMINISH IN INTENSITY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Jul 23, 6:43 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
643 PM CDT THU JUL 23 2015

NDZ006-240045-
TOWNER ND-
643 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOWNER COUNTY UNTIL 745
PM CDT...

AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF HANSBORO
TO NEAR SHELL VALLEY...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
AMOURDALE AND HANSBORO AROUND 725 PM CDT.
ROCKLAKE AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.

LAT...LON 4900 9952 4900 9900 4895 9900 4869 9911
      4871 9947 4872 9949 4872 9952
TIME...MOT...LOC 2342Z 252DEG 28KT 4919 9926 4876 9980

KNUTSVIG
Special weather statement, Jul 23, 7:39 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT THU JUL 23 2015

NDZ007-240145-
CAVALIER ND-
739 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAVALIER COUNTY
UNTIL 845 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HANNAH
TO NEAR ROCKLAKE...AND MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  HANNAH AROUND 755 PM CDT.
  CLYDE AND WALES AROUND 805 PM CDT.
  MUNICH AND MAIDA AROUND 815 PM CDT.
  MOUNT CARMEL AND DRESDEN AROUND 820 PM CDT.
  ALSEN AROUND 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.

LAT...LON 4900 9819 4897 9808 4856 9871 4874 9900
      4900 9900
TIME...MOT...LOC 0039Z 305DEG 26KT 4908 9876 4882 9918

KNUTSVIG
Special weather statement, Jul 23, 8:48 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
848 PM CDT THU JUL 23 2015

NDZ007-008-015-016-054-240230-
PEMBINA ND-RAMSEY ND-EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-
CAVALIER ND-
848 PM CDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAVALIER...NORTHEASTERN
RAMSEY...PEMBINA AND NORTHWESTERN WALSH COUNTIES UNTIL 930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF NECHE
TO NEAR LOMA...AND MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  LEROY AROUND 915 PM CDT.
  NECHE AROUND 920 PM CDT.
  NEKOMA AND BATHGATE AROUND 930 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NORTH DAKOTA.

LAT...LON 4900 9727 4899 9725 4854 9718 4852 9854
      4872 9866 4900 9794
TIME...MOT...LOC 0148Z 331DEG 10KT 4904 9766 4870 9852

TG
Local storm report, Jul 23, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     CAVALIER                48.80N 97.62W
07/23/2015  M64 MPH          PEMBINA            ND   AWOS

            PEAK WIND GUST MEASURED 56 KTS.

&&

DRIDDLE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:25 PM CDTSevere Thunderstorm WarningFGFTowner65 min
Jul 23, 7:39 PM CDTSpecial Weather StatementFGFCavalier66 min
Jul 23, 8:25 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner65 min
Jul 23, 8:38 PM CDTSevere Thunderstorm WarningFGFBenson67 min
Jul 23, 8:48 PM CDTSpecial Weather StatementFGFCavalier, Pembina42 min
Jul 23, 9:07 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh53 min
Jul 23, 9:20 PM CDTAreal Flood AdvisoryFGFBenson, Ramsey, Towner9 hr
Jul 23, 9:54 PM CDTSevere Thunderstorm WarningFGFBarnes, Benson, Eddy, Griggs, Nelson66 min
Jul 23, 10:09 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 1 more66 min
Jul 23, 10:40 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Griggs, Nelson, Steele and 1 more65 min
Jul 23, 10:58 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom47 min
Jul 23, 11:14 PM CDTTornado WarningFGFGrand Forks, Nelson, Steele, Traill46 min
Jul 23, 11:33 PM CDTTornado WarningFGFSteele, Traill42 min
Jul 23, 11:40 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Steele, Traill65 min
Jul 24, 12:34 AM CDTSevere Thunderstorm WarningFGFCass56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.